Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Tulsa, OK

April 19, 2015Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2015, 3:43 PM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 3:43 PM CDT (20:43 UTC)
Expired
Apr 19, 2015, 4:30 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 3:45 PM CDTHAIL 1.75Huntington, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WUUS54 KTSA 192043
SVRTSA
ARC047-131-192130-
/O.NEW.KTSA.SV.W.0101.150419T2043Z-150419T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 430 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDLAND...
  AND MOVING EAST AT 40 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING AND VEHICLES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...WITCHERVILLE...DAYTON...
  GREENWOOD...CROSSROADS...BURNVILLE...MILLTOWN...WASHBURN...FORT
  CHAFFEE...CHARLESTON...BRANCH...PETER PENDER AND ETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9413 3507 9422 3505 9422
      3503 9434 3517 9439 3542 9381 3538 9380
      3532 9381
TIME...MOT...LOC 2043Z 249DEG 35KT 3513 9429

HAIL...2.75IN
WIND...60MPH

$$
3 follow-up statements
982 
WWUS54 KTSA 192055
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT SUN APR 19 2015

ARC047-131-192130-
/O.CON.KTSA.SV.W.0101.000000T0000Z-150419T2130Z/
FRANKLIN AR-SEBASTIAN AR-
355 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SEBASTIAN AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 430 PM CDT...

AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNVILLE...
AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MILLTOWN...WASHBURN...FORT
  CHAFFEE...CHARLESTON...BRANCH...PETER PENDER AND ETNA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9413 3507 9422 3505 9422
      3505 9426 3520 9432 3542 9381 3538 9380
      3532 9381
TIME...MOT...LOC 2055Z 245DEG 34KT 3516 9417

HAIL...1.25IN
WIND...60MPH

$$
467 
WWUS54 KTSA 192112
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT SUN APR 19 2015

ARC047-131-192130-
/O.CON.KTSA.SV.W.0101.000000T0000Z-150419T2130Z/
FRANKLIN AR-SEBASTIAN AR-
412 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SEBASTIAN AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 430 PM CDT...

AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
CHAFFEE...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BRANCH AND ETNA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9390 3523 9393 3522 9402 3513 9404
      3515 9410 3517 9413 3523 9415 3527 9412
      3542 9381 3538 9380 3532 9381
TIME...MOT...LOC 2113Z 245DEG 34KT 3523 9399

HAIL...1.00IN
WIND...60MPH

$$
617 
WWUS54 KTSA 192131
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT SUN APR 19 2015

ARC047-131-192141-
/O.EXP.KTSA.SV.W.0101.000000T0000Z-150419T2130Z/
FRANKLIN AR-SEBASTIAN AR-
431 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEBASTIAN AND
SOUTHWESTERN FRANKLIN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3532 9390 3523 9393 3522 9402 3513 9404
      3515 9410 3517 9413 3523 9415 3527 9412
      3542 9381 3538 9380 3532 9381
TIME...MOT...LOC 2112Z 245DEG 34KT 3523 9400

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:41 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 19, 12:41 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT SUN APR 19 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A COLD FRONT WILL SWEEP THE AREA DURING THE PERIOD. EXPECT SHOWERS
AND SOME STRONG TO SEVERE THUNDERSTORMS POSSIBLE...MAINLY FOR
KMLC...KFSM...KFYV...KXNA...KROG. HOWEVER...CANNOT RULE OUT A
CHANCE FOR STRONG STORMS AT KTUL...KRVS...AND KBVO...JUST LESS
LIKELY. EXPECT CONVECTIVE DEVELOPMENT EARLY TO MID
AFTERNOON...WITH CELLS MOVING EAST NORTHEAST 30-35 KTS. GENERALLY
VFR CONDITIONS EXCEPT IN PRECIPITATION. SEE EARLIER DISCUSSION
BELOW FOR MORE DETAILS. /SA

&&

.PREV DISCUSSION... /ISSUED 1125 AM CDT SUN APR 19 2015/

DISCUSSION...
EARLY MORNING CONVECTION HAS PRODUCED AN EXPANSIVE OUTFLOW
BOUNDARY THAT HAS PUSHED AGGRESSIVELY EASTWARD. SATELLITE IMAGERY
AND VWP DATA SUGGEST THE STABILIZED AIRMASS IS 2-3KFT DEEP AND
ENCOMPASSES MUCH OF NE OK. UPWARD FORCING CONTINUES TO INCREASE
OVER THE REGION IN ADVANCE OF A MID LEVEL VORT MAX CENTERED OVER
SW OK AND WITHIN DIFFLUENT REGION OF MID LEVEL SPEED MAX. THE
PRIMARY TROUGH AXIS AND ASSOCIATED VORT MAX REMAINS OVER FAR NW OK
AND BOTH ZONES OF FORCING WILL CONTINUE EASTWARD WITH INCREASING
LIFT IN THEIR ADVANCE.

THE MOST FAVORABLE COMBINATION OF SHEAR / INSTABILITY LOOKS TO
REMAIN ACROSS SE OK AND INTO WEST CENTRAL AR...HOWEVER EVEN THIS
REGION MAY BE NORTH OF THE PRIMARY WARM SECTOR WHICH WILL BE
ESTABLISHED FURTHER SOUTH FROM THE ARKLATEX EASTWARD. FURTHER
NORTH THE INFLUENCE FROM THE AFOREMENTIONED OUTFLOW BOUNDARY IS
LIKELY TO SIGNIFICANTLY REDUCE INSTABILITY RECOVERY DESPITE
INCREASINGLY COLD TEMPS ALOFT.

SUPERCELL STORM STRUCTURE IS MOST LIKELY ACROSS SE OK INTO WEST
CENTRAL ARKANSAS THIS AFTERNOON WITH LARGE HAIL POTENTIAL /AROUND
2 INCHES IN THE STRONGEST STORMS/ WITH LIMITED LOW LEVEL SHEAR
KEEPING THE TORNADIC THREAT LIMITED. FURTHER NORTH A MIXTURE OF
MULTICELL AND PERIODIC SUPERCELL STRUCTURE IS LIKELY WITH HAIL THE
PRIMARY CONCERN. THE BACKGROUND VORTICITY FIELDS MAY ALLOW FOR
PERIODIC LOW LEVEL ROTATION AND FUNNEL CLOUDS WITH ANY STORMS
FURTHER NORTH...WEAK LOW LEVEL WINDS AND A LARGELY STABILIZED
BOUNDARY LAYER SUGGEST ANY TOR THREAT WILL REMAIN VERY LOW ACROSS
THIS REGION. OUTLOOK GRAPHICS ON OUR WEBPAGE WILL CNOTINUE TO BE
UPDATED WITH THE LATEST THINKING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  46  66  48 /  60  10  10  10
FSM   75  49  70  48 /  50  30  10  10
MLC   73  48  70  44 /  50  10   0  10
BVO   68  43  67  41 /  60  10  10   0
FYV   69  44  62  41 /  50  40  10  10
BYV   69  46  63  43 /  50  60  10   0
MKO   71  45  67  46 /  50  20  10  10
MIO   65  46  65  43 /  50  30  10   0
F10   72  47  68  46 /  50  10   0  10
HHW   73  50  70  44 /  50  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...02
Hazardous weather outlook, Apr 19, 1:07 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN APR 19 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT SUN APR 19 2015

...SEVERE WEATHER CHANCES INCREASE THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
	ONSET...3 PM TO 8 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...2 PM TO 9 PM.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA INTO WEST
        CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON THROUGH EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
INTENSITY FROM MID AFTERNOON THROUGH THE EARLY EVENING HOURS...
ESPECIALLY ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
LARGE HAIL...AROUND 2 INCHES...WILL BE POSSIBLE WITH THE STRONGEST
STORMS.  ADDITIONALLY...A LIMITED RISK OF TORNADOES WILL EXIST
GENERALLY ALONG AND SOUTH OF A LINE FROM MCALESTER TO FAYETTEVILLE.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WHICH MAY PRODUCE ISOLATED FLASH FLOODING.
GUSTY NORTH WINDS WILL OVERSPREAD THE REGION AS A COLD FRONT SWEEPS
THROUGH LATE THIS AFTERNOON AND EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY THROUGH SATURDAY...SEVERE THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A BRIEF DRY PERIOD IS EXPECTED MONDAY BEFORE THE WEATHER PATTERN
RETURNS TO AN UNSETTLED STATE.  THIS WILL RETURN THUNDERSTORM
CHANCES TO THE REGION FOR MUCH OF THE WORK WEEK...WITH PERIODIC
CHANCES FOR SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 19, 3:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             POTEAU                  35.05N 94.62W
04/19/2015  M0.75 INCH       LE FLORE           OK   PUBLIC

&&

SAA
Local storm report, Apr 19, 3:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             POTEAU                  35.05N 94.62W
04/19/2015  M1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

PBS
Local storm report, Apr 19, 3:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             POTEAU                  35.05N 94.62W
04/19/2015  E1.75 INCH       LE FLORE           OK   EMERGENCY MNGR

            REPORT CAME IN FROM SOUTH SIDE OF TOWN

&&

LACY
Local storm report, Apr 19, 3:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             MANSFIELD               35.06N 94.25W
04/19/2015  E0.88 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

SAA
Local storm report, Apr 19, 3:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             MIDLAND                 35.09N 94.35W
04/19/2015  M1.75 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

PBS
Local storm report, Apr 19, 3:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             WITCHERVILLE            35.14N 94.26W
04/19/2015  E1.75 INCH       SEBASTIAN          AR   PUBLIC

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:13 PM CDTSevere Thunderstorm WarningTSASebastian47 min
Apr 19, 4:28 PM CDTSpecial Weather StatementTSAMadison32 min
Apr 19, 5:04 PM CDTSevere Thunderstorm WarningTSAWashington41 min
Apr 19, 5:20 PM CDTSpecial Weather StatementTSABenton40 min
Apr 19, 5:24 PM CDTSevere Thunderstorm WarningTSABenton, Washington26 min
Apr 19, 6:00 PM CDTSpecial Weather StatementTSAFranklin30 min
Apr 19, 6:08 PM CDTSpecial Weather StatementTSAFranklin37 min
Apr 19, 6:12 PM CDTSpecial Weather StatementTSACarroll, Madison48 min
Apr 19, 6:16 PM CDTSevere Thunderstorm WarningTSAFranklin29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.